# SDR FDEA201411213839

- Difficulty date: November 21, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 25,174 hours, 13,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF REAR SPAR BOTTOM SKIN AROUND E HOLE FOUND CRACKED.  REPAIRED IAW EA6-5710-T0313870. MAJOR REPAIR IAW GMM6-2-100.
